Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 254, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 5, 2005, 9:22 PM CDT for Beltrami County, Clearwater County, Hubbard County, Minnesota. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2005, 9:22 PM CDT (02:22 UTC)
- Expired
- Sep 5, 2005, 10:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
Counties Beltrami County, MN, Clearwater County, MN, Hubbard County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 168 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 3:45 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Sep 5, 8:30 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 060222
SVRFGF
MNC007-029-057-060315-
/O.NEW.KFGF.SV.W.0254.050906T0222Z-050906T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
922 PM CDT MON SEP 5 2005
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA
THIS INCLUDES THE CITY OF BEMIDJI
HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA
SOUTHEASTERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA
* UNTIL 1015 PM CDT.
* AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF LOWER RICE LAKE TO 5 MILES
SOUTH OF BAD MEDICINE LAKE...MOVING TO THE NORTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARK RAPIDS AT 925 PM
UPPER RICE LAKE AT 935 PM
DORSET AT 940 PM
LAKE ITASCA AND ALIDA AT 945 PM
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4747 9543 4718 9541 4718 9516 4689 9513
4700 9468 4753 9468
$$
DK3 follow-up statements
000
WWUS53 KFGF 060236
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
936 PM CDT MON SEP 5 2005
MNC007-029-057-060315-
/O.CON.KFGF.SV.W.0254.000000T0000Z-050906T0315Z/
HUBBARD MN-CLEARWATER MN-BELTRAMI MN-
936 PM CDT MON SEP 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 PM CDT FOR
EXTREME SOUTH CENTRAL BELTRAMI...SOUTHEASTERN CLEARWATER AND HUBBARD
COUNTIES...
AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALIDA TO NEAR TWO INLETS...MOVING TO THE EAST AT
30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PARK RAPIDS AND BECIDA BY 945 PM CDT...
LAKE GEORGE AND EMMAVILLE BY 950 PM CDT...
DORSET BY 955 PM CDT...
NEVIS AND KABEKONA BY 1000 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTH CENTRAL MINNESOTA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR
NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4745 9529 4717 9531 4718 9516 4683 9514
4684 9469 4745 9468
$$
DK000
WWUS53 KFGF 060259
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
959 PM CDT MON SEP 5 2005
MNC029-060309-
/O.CAN.KFGF.SV.W.0254.000000T0000Z-050906T0315Z/
CLEARWATER MN-
959 PM CDT MON SEP 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR CLEARWATER COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTH CENTRAL MINNESOTA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR
NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4746 9518 4722 9515 4718 9516 4683 9514
4684 9469 4742 9469 4743 9443 4749 9443
$$
MNC007-057-060315-
/O.CON.KFGF.SV.W.0254.000000T0000Z-050906T0315Z/
HUBBARD MN-BELTRAMI MN-
959 PM CDT MON SEP 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 PM CDT FOR
SOUTHEASTERN BELTRAMI AND HUBBARD COUNTIES...
AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES NORTHEAST OF BECIDA TO NEAR EMMAVILLE...MOVING TO THE
EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KABEKONA AND 7 MILES SOUTH OF BEMIDJI BY 1005 PM CDT...
ROSBY...NEVIS AND NARY BY 1010 PM CDT...
LAPORTE...BENEDICT...AKELEY AND GUTHRIE BY 1015 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTH CENTRAL MINNESOTA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR
NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4746 9518 4722 9515 4718 9516 4683 9514
4684 9469 4742 9469 4743 9443 4749 9443
$$
DK000
WWUS53 KFGF 060312
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1012 PM CDT MON SEP 5 2005
MNC007-057-060322-
/O.EXP.KFGF.SV.W.0254.000000T0000Z-050906T0315Z/
HUBBARD MN-BELTRAMI MN-
1012 PM CDT MON SEP 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
HUBBARD COUNTIES EXPIRED AT 1015 PM CDT...
DOPPLER RADAR INDICATED THE STORMS WERE NO LONGER SEVERE AND THE
WARNING WAS ALLOWED TO EXPIRE AT 1015 PM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTH CENTRAL MINNESOTA.
LAT...LON 4746 9518 4722 9515 4718 9516 4683 9514
4684 9469 4742 9469 4743 9443 4749 9443
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 2:55 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Sep 5, 2:55 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 255 PM CDT MON SEP 5 2005 .SHORT...MAIN FORECAST CHALLENGE IS PRECIPITATION. WHEN LOOKING AT THE LATEST SURFACE ANALYSIS...LOW PRESSURE SYSTEM CENTERED IN CENTRAL SD WITH A WARM FRONT EXTENDING THROUGH AREA ALONG A JMS TO GFK TO HCO LINE. LATEST KMVX IMAGES SHOW THUNDERSTORMS MOVING INTO E ND FROM CENTRAL ND AND SOME STORMS STILL LINGERING OVER WC MN. WHEN COMPARING MODELS...GFS AND ETA IN PRETTY GOOD AGREEMENT...WITH CAP ERODING BY LATE THIS AFTERNOON...GOOD INSTABILITY...A NICE THETA-E RIDGE...WITH THE SURFACE LOW MOVING INTO THE AREA AND A MYRIAD OF FRONTAL BOUNDARIES TO WORK WITH. THEREFORE...STILL EXPECTING SEVERE THUNDERSTORM DEVELOPMENT WITH HEAVY RAIN POSSIBLE AS WELL...SO KEPT HIGH POPS...SEVERE...AND HEAVY RAIN WORDING IN THE FORECAST THROUGH THE NIGHT. ON TUE...COLD FRONT IS STILL EXITING...SO LEFT A CHANCE FOR MORNING THUNDERSTORMS IN FOR PART OF NW MN. OTHERWISE...HIGH PRESSURE BUILDS IN AND KEEPS THE FORECAST DRY THROUGH WED NIGHT. BY THU...THE HIGH PRESSURE SYSTEM MOVES E OF THE AREA AND S-SE RETURN FLOW SETS UP OVER THE AREA. THE 850MB WARM AIR ADVECTION AHEAD OF THE NEXT LOW PRESSURE SYSTEM COULD PROVIDE ENOUGH ELEVATED LIFT TO DEVELOP ISOLATED THUNDERSTORMS FOR THU. LONG TERM (FRI THROUGH MON)....MODELS GENERALLY AGREE WITH AN AMPLIFIED W CONUS TROUGH BUT DISAGREE WITH MAGNITUDE. THIS PLACES N PLAINS IN SW FLOW ALOFT WHICH WOULD LEAD TO AN ACTIVE PATTERN. HOWEVER...TREND IS TOWARD AN EXTREMELY DEEP TROUGH WHICH WOULD TEND TO KEEP BEST PRECIP CHANCES W OF FORECAST AREA WITH FLOW ALOFT MORE S THAN SW. FOR NOW WILL KEEP THUNDER FOR FRI BEFORE W TROUGH REALLY DEEPENS...THEN KEEP REMAINDER OF EXTENDED DRY. 12Z GFS HINTING AT BETTER PRECIP CHANCES MON...BUT WILL AWAIT FURTHER MODEL RUNS BEFORE INTRODUCING ANYTHING. TEMPERATURES EXPECTED TO BE NEAR NORMAL. && .AVIATION...MAIN CONCERN DEALS WITH THUNDER CHANCES. POTENTIAL EXISTS FOR STRONG TO SEVERE STORMS LATE THIS AFTERNOON INTO LATE EVENING WITH THE APPROACH OF A COLD FRONT. HEAVY RAIN WILL REDUCE VISIBILITY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && NG/TG
Hazardous weather outlook, Sep 5, 7:01 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 701 AM CDT MON SEP 5 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061215- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 701 AM CDT MON SEP 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGHOUT THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT A TORNADO IS ALSO POSSIBLE. A COLD FRONT MOVING EASTWARD AND INTO MOIST AND UNSTABLE AIR WILL BE THE PRIMARY CAUSE OF THE DEVELOPING STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND CONTINUING INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. GV
In the hours before
Local storm report, Sep 5, 7:41 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
741 PM CDT MON SEP 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 S CASSELTON 46.89N 97.21W
09/05/2005 0.88 INCH CASS ND LAW ENFORCEMENT
PENNY TO NICKEL SIZED HAIL THROUGH 718 PM AT I-94 AND HWY
18 INTERSECTION.
&&
GGUSTLocal storm report, Sep 5, 8:03 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
803 PM CDT MON SEP 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD WEST FARGO 46.87N 96.90W
09/05/2005 CASS ND LAW ENFORCEMENT
&&
GGUSTSpecial weather statement, Sep 5, 8:39 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 839 PM CDT MON SEP 5 2005 MNZ001>002-004>005-007>008-013>015-NDZ008-016-026>030- 038>039-049-052>054-060245- KITTSON-EAST MARSHALL-WEST MARSHALL-NORMAN-PENNINGTON-EAST POLK- WEST POLK-RED LAKE-ROSEAU-BARNES-CASS-GRAND FORKS-GRIGGS-NELSON- PEMBINA-RANSOM-RICHLAND-SARGENT-STEELE-TRAILL- EASTERN WALSH COUNTY-WESTERN WALSH COUNTY- 839 PM CDT MON SEP 5 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 768 FOR THE FOLLOWING AREA... IN MINNESOTA THIS CANCELS 7 COUNTIES IN NORTHWEST MINNESOTA KITTSON... MARSHALL... NORMAN... PENNINGTON... POLK... RED LAKE... ROSEAU... IN NORTH DAKOTA THIS CANCELS 12 COUNTIES IN NORTHEAST NORTH DAKOTA GRAND FORKS... NELSON... PEMBINA... WALSH... IN SOUTHEAST NORTH DAKOTA BARNES... CASS... GRIGGS... RANSOM... RICHLAND... SARGENT... STEELE... TRAILL... THIS INCLUDES THE CITIES OF...ARGYLE...COOPERSTOWN...CROOKSTON... EAST GRAND FORKS...ENDERLIN...FARGO...FINLEY...FORMAN...GRAFTON... GRAND FORKS...GWINNER...HALLOCK...HALSTAD...LAKOTA...LISBON... MAYVILLE...MILNOR...PEMBINA...RED LAKE FALLS...ROSEAU...RUTLAND... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON. MNZ003-006-009-016>017-022>024-027>032-040-060500- WEST BECKER-EAST BECKER-NORTH BELTRAMI-SOUTH BELTRAMI-CLAY- NORTH CLEARWATER-SOUTH CLEARWATER-GRANT-HUBBARD- LAKE OF THE WOODS-MAHNOMEN-EAST OTTER TAIL-WEST OTTER TAIL- WADENA-WILKIN- 839 PM CDT MON SEP 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 768 REMAINS VALID UNTIL 12 AM CDT FOR THE FOLLOWING AREA... IN MINNESOTA THIS WATCH INCLUDES 11 COUNTIES IN CENTRAL MINNESOTA WADENA... IN NORTH CENTRAL MINNESOTA BELTRAMI... HUBBARD... LAKE OF THE WOODS... IN NORTHWEST MINNESOTA BECKER... CLEARWATER... MAHNOMEN... IN WEST CENTRAL MINNESOTA CLAY... GRANT... OTTER TAIL... WILKIN... THIS INCLUDES THE CITIES OF...BAGLEY...BAUDETTE...BEMIDJI... BRECKENRIDGE...DETROIT LAKES...ELBOW LAKE...FERGUS FALLS... MAHNOMEN...MOORHEAD...PARK RAPIDS AND WADENA. GODON
Local storm report, Sep 5, 9:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
906 PM CDT MON SEP 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 6 N BUFFALO 47.01N 97.55W
09/05/2005 1.00 INCH CASS ND TRAINED SPOTTER
0705 PM HAIL 7 N FORT RANSOM 46.63N 97.93W
09/05/2005 0.75 INCH RANSOM ND PUBLIC
0706 PM HAIL 11 E LITCHVILLE 46.66N 97.96W
09/05/2005 0.75 INCH BARNES ND PUBLIC
0710 PM HAIL 3 NNW EMBDEN 46.84N 97.46W
09/05/2005 1.00 INCH CASS ND PUBLIC
&&
GGUSTLocal storm report, Sep 5, 9:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
909 PM CDT MON SEP 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG TWIN VALLEY 47.26N 96.26W
09/05/2005 NORMAN MN TRAINED SPOTTER
POWER LINES DOWN AND POWER OUTAGE THROUGHOUT TOWN.
&&
GGUSTLocal storm report, Sep 5, 9:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
910 PM CDT MON SEP 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG TWIN VALLEY 47.26N 96.26W
09/05/2005 NORMAN MN TRAINED SPOTTER
POWER LINES DOWN AND POWER OUTAGE THROUGHOUT TOWN.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 7:02 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 58 min |
| Sep 5, 7:11 PM CDT | Tornado Warning | FGF | Clay | 45 min |
| Sep 5, 8:05 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Mahnomen, Polk | 55 min |
| Sep 5, 8:13 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 62 min |
| Sep 5, 8:31 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 59 min |
| Sep 5, 8:33 PM CDT | Severe Thunderstorm Warning | FGF | Norman | 57 min |
| Sep 5, 9:47 PM CDT | Severe Thunderstorm Warning | FGF | Wadena | 58 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.